Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Lincoln, IL

April 19, 2011Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 5:20 AM CDT for Morgan County, Scott County, Illinois. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 5:20 AM CDT (10:20 UTC)
Expired
Apr 19, 2011, 6:15 AM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:43 AM CDTHAIL 1Glasgow, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:11 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS53 KILX 191020
SVRILX
ILC137-171-191115-
/O.NEW.KILX.SV.W.0032.110419T1020Z-110419T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
520 AM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 615 AM CDT.

* AT 515 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTHEAST OF BELLEVIEW...OR 12 MILES
  WEST OF WHITE HALL...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALSEY...MANCHESTER...MURRAYVILLE...WOODSON...FRANKLIN...
  ALEXANDER...WAVERLY...GLASGOW...LAKE JACKSONVILLE AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3958 9059 3974 8999 3953 8992 3952 8993
      3951 9017 3952 9058
TIME...MOT...LOC 1019Z 247DEG 35KT 3945 9058
WIND...HAIL <50MPH 1.00IN

$$

SHIMON
3 follow-up statements
168 
WWUS53 KILX 191036
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 AM CDT TUE APR 19 2011

ILC137-171-191115-
/O.CON.KILX.SV.W.0032.000000T0000Z-110419T1115Z/
MORGAN IL-SCOTT IL-
536 AM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SCOTT
AND SOUTHEASTERN MORGAN COUNTIES UNTIL 615 AM CDT...

AT 534 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF ALSEY...OR 7 MILES NORTHWEST
OF WHITE HALL...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALSEY...MANCHESTER...MURRAYVILLE...WOODSON...FRANKLIN...
  ALEXANDER...WAVERLY...GLASGOW...LAKE JACKSONVILLE AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3958 9059 3974 8999 3953 8992 3952 8993
      3951 9017 3952 9058
TIME...MOT...LOC 1036Z 245DEG 28KT 3951 9049
WIND...HAIL <50MPH 1.00IN

$$

SHIMON
472 
WWUS53 KILX 191054
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 AM CDT TUE APR 19 2011

ILC137-171-191115-
/O.CON.KILX.SV.W.0032.000000T0000Z-110419T1115Z/
MORGAN IL-SCOTT IL-
554 AM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SCOTT
AND SOUTHEASTERN MORGAN COUNTIES UNTIL 615 AM CDT...

AT 552 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MANCHESTER...OR 8 MILES SOUTHEAST OF
WINCHESTER...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MURRAYVILLE...WOODSON...FRANKLIN...ALEXANDER...WAVERLY...LAKE
  JACKSONVILLE AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3958 9059 3974 8999 3953 8992 3952 8993
      3951 9017 3952 9058
TIME...MOT...LOC 1055Z 246DEG 28KT 3956 9032
WIND...HAIL <50MPH 1.00IN

$$

SHIMON
577 
WWUS53 KILX 191112
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CDT TUE APR 19 2011

ILC137-171-191123-
/O.EXP.KILX.SV.W.0032.000000T0000Z-110419T1115Z/
MORGAN IL-SCOTT IL-
612 AM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCOTT AND
SOUTHEASTERN MORGAN COUNTIES WILL EXPIRE AT 615 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.

LAT...LON 3958 9059 3974 8999 3953 8992 3952 8993
      3951 9017 3952 9058
TIME...MOT...LOC 1113Z 249DEG 26KT 3959 9017

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:30 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 19, 3:30 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 303 AM CDT TUE APR 19 2011

VERY UNSETTLED WEATHER PATTERN TO CONTINUE THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK AS SEVERAL WEATHER SYSTEMS EJECT NE FROM THE
SOUTHERN PLAINS INTO THE GREAT LAKES REGION WITH A FRONTAL
BOUNDARY STAYING NEAR IL. SPC CONTINUES MODERATE RISK OF SEVERE
STORMS TODAY AND THIS EVENING SE OF I-55 WITH SLIGHT RISK FROM
I-55 NW TO GALESBURG. SPC IS ALSO ISSUING A SEVERE THUNDERSTORM
WATCH THIS MORNING SW OF LINCOLN WITH CONVECTION QUICKLY
DEVELOPING OVER CENTRAL MO AND MOVING NE AT 40 MPH TOWARD SW IL.

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER
NORTHERN AND EASTERN HALF OF IL WHILE MOST THUNDERSTORMS (A FEW
HAVE BEEN STRONG TO SEVERE) OCCURING OVER SOUTHERN INDIANA AND
DEVELOPING IN THE PAST HOUR OVER CENTRAL MO. STRONG 993 MB LOW
PRESSURE WAS OVER THE OK PANHANDLE WITH A FRONTAL BOUNDARY
EXTENDING INTO SOUTHERN MO/IL/IN JUST NORTH OF HIGHWAY 50 FROM
FLORA TO LAWRENCEVILLE. VERY MOIST AND UNSTABLE AIR MASS IN WARM
SECTOR OF SOUTHERN IL WITH DEWPOINTS IN THE LOW TO MID 60S.
MEANWHILE MUCH COLDER AIR OVER CENTRAL IL WITH TEMPS FROM 35 TO 45F
AND EVEN HAD SNOWFLAKES MIXED WITH THE RAIN AT ALTONA IN NORTHERN
KNOX COUNTY WITH TEMPS IN THE MID 30S. COLDER AIR USHEREND INTO
CENTRAL IL ON NE WINDS AROUND 1022 MB HIGH PRESSURE OVER LAKE
SUPERIOR AND SE ONTARIO.

00Z MODELS TRENDING QUICKER WITH EJECTING LOW PRESSURE NE FROM OK
PANHANDLE INTO SW IL BY SUNSET AND EAST OF DETROIT MI BY SUNRISE
WED. FRONTAL BOUNDARY TO LIFT NORTHWARD INTO CENTRAL IL DURING
TODAY IN RESPONSE TO APPROACHING LOW PRESSURE...BUT DOES NOT QUITE
GET INTO THE IL RIVER VALLEY WHERE HIGHS STRUGGLE TO REACH 50F
AGAIN WHILE WELL INTO THE 70S TO NEAR 80F IN SE IL LIKE YESTERDAY.
SHOWERS AND THUNDERSTORMS TO BE LIKELY TODAY AND SEVERE RISK OF
LARGE HAIL THIS MORNING SW OF LINCOLN. SUPERCELLS WITH LARGE HAIL
DAMAGING WINDS AND TORNADOES A RISK THIS AFTERNOON AND EVENING
ESPECIALLY IN THE MODERATE RISK SE OF I-55 AS COLD FRONT SLIDES
EAST OVER IL THIS EVENING. MODERATE RISK SE OF I-55 HAS 45% OF LARGE
HAIL AND DAMAGING WINDS WITH 10% RISK OF 2 INCH OR LARGE HAIL AND
65 KNOT OR STRONGER WINDS. ALSO 10% RISK OF TORNADOES.

PER SPC...THUNDERSTORMS WILL BE ONGOING AT THE START OF THE
PERIOD...PRIMARILY ELEVATED TO THE NORTH OF A SURFACE WARM FRONT
EXPECTED TO BE LYING FROM THE OZARKS EWD INV OF THE OH VALLEY.
PERSISTENT EWD ADVECTION OF AN EML WILL RESULT IN STEEP LAPSE
RATES ALOFT...CONTRIBUTING TO MODERATE INSTABILITY. HOWEVER...THE
WARM AIR ALOFT WILL ALSO RESULT IN THE MAINTENANCE OF A CAPPED
WARM SECTOR INTO THE AFTERNOON HOURS. WITH TIME...EXPECT ASCENT
FOCUSED INVOF THE SURFACE LOW AND TRAILING FRONT COMBINED WITH
DAYTIME HEATING/MIXING TO EVENTUALLY WEAKEN THE CAP SUFFICIENTLY
TO PERMIT STORM DEVELOPMENT. IT APPEARS THAT DEVELOPMENT MAY
FIRST OCCUR OVER ERN OK AND VICINITY...WITH INITIAL STORM MODE
LIKELY TO BE SUPERCELLULAR GIVEN FAVORABLY STRONG/VEERING FLOW
WITH HEIGHT. HOWEVER...UPSCALE GROWTH INTO A MORE LINEAR STORM
MODE IS EXPECTED...AS FORCING ALONG THE FRONT FOCUSES DEVELOPMENT
AND CAPPING LIKELY LIMITS INITIATION IN THE PRE-FRONTAL WARM
SECTOR. STORMS SHOULD DEVELOP NWD ACROSS MO...AND POSSIBLY SWD A
BIT INTO NERN TX THOUGH DRIER/MORE CAPPED AIRMASS WITH SWD EXTENT
SHOULD LIMIT DEGREE OF SWD DEVELOPMENT INTO TX.

WITH THE INITIAL SUPERCELLS...VERY LARGE HAIL AND LOCALLY DAMAGING
WINDS CAN BE EXPECTED...ALONG WITH ISOLATED TORNADOES.  GREATEST
TORNADO POTENTIAL IS FORECAST FROM SERN MO NEWD INTO INDIANA AHEAD
OF THE NEWD-MOVING LOW...WHERE MOST FAVORABLE LOW-LEVEL SHEAR IS
EXPECTED.  WITH TIME HOWEVER...AS STORMS BECOME MORE LINEAR
NEAR/AHEAD OF THE COLD FRONT...THREAT FOR DAMAGING WINDS SHOULD
INCREASE AND BECOME THE MORE PREVALENT SEVERE WEATHER CONCERN INTO
THE EVENING/OVERNIGHT HOURS AS CONVECTION SHIFTS ACROSS THE MID
MS/TN/OH VALLEYS. THOUGH SOME EVENTUAL DECREASE IN OVERALL SEVERE
THREAT MAY OCCUR LATE IN THE PERIOD.

MODELS QUICKER MOVING WEATHER SYSTEM OUT OF IL OVERNIGHT AND
LOWERED POPS FROM WEST TO EAST ACCORDINGLY. DRY CONDITIONS SHOULD
PREVAIL WED WITH DECREASE CLOUDS AS 1030 MB HIGH PRESSURE SETTLES
INTO THE MIDWEST. HIGH PRESSURE DRIFTS INTO NORTHERN IL/IN LATE
WED NIGHT CLEARING SKIES AND BRINGING LIGHT WINDS AND CHILLY LOWS
IN THE LOW TO MID 30S OVER CENTRAL IL WITH UPPER 30S IN SE IL.
FROST WILL BE LIKELY OVER PARTS OF CENTRAL IL OVERNIGHT WED NIGHT
ESPECIALLY FROM LINCOLN NORTH.

HIGH PRESSURE QUICKLY DRIFTS EAST ACORSS THE GREAT LAKES REGION
THU AS FRONTAL STARTS TO LIFT BACK NORTHWARD OVER THE MID MS VALLEY.
THIS TO RETURN CHANCE OF SHOWERS AND THUNDERSTORMS LATER THU AND
ESPECIALLY OVERNIGHT THU NIGHT INTO FRI EVENING WITH LIKELY POPS
THEN. COULD BE RISK OF STRONG TO SEVERE STORMS SW AREAS THU NIGHT
AND ACROSS AREA FRI AS ANOTHER LOW PRESSURE EJECTS NE FROM THE
SOUTHERN PLAINS INTO IL BY FRI EVENING.

LONG TERM...SATURDAY THROUGH TUESDAY NIGHT.

UNSETTLED WEATHER PATTERN CONTINUES THIS EASTER WEEKEND INTO THE
MIDDLE OF NEXT WEEK WITH IL STAYING IN A SW UPPER LEVEL FLOW AND
LOCKING FRONTAL BOUNDARY IN PLACE NEAR CENTRAL IL. GULF OF MEXICO
REMAINS WIDE OPEN TO TRANSPORT DEEP MOISTURE NORTHWARD INTO IL
AHEAD OF EACH LOW PRESSURE THAT EJECTS NE FROM THE SOUTHERN PLAINS
INTO THE GREAT LAKES REGION. STRONGEST OF THESE LOW PRESSURE SYSTEMS
APPEARS TO BE TUE/WED. SEVERAL ROUNDS OF HEAVY RAINS WILL
AGGREVATE RIVER LEVELS AND COULD LEAD TO SOME RIVERS IN CENTRAL IL
TO RISE BACK ABOVE FLOOD STAGE.

HUETTL

&&

.AVIATION...
ISSUED 1125 PM CDT MON APR 18 2011

LOW LEVEL MOISTURE CONTINUES TO STREAM NORTHWARD OVER A STALLED
FRONTAL BOUNDARY ALONG THE INTERSTATE 70 CORRIDOR LATE THIS EVENING.
MVFR CIGS HAVE BEEN A BIT SLOWER TO DEVELOP BUT OVER THE PAST HOUR
HAVE SEEN A TREND TOWARDS A DECREASE IN CIG HEIGHTS. WL CONTINUE
FROM PREVIOUS FORECAST IN BRINGING CIGS DOWN TO MVFR AND OCCASIONAL
IFR OVERNIGHT AND THRU MOST OF THE DAY ON TUESDAY AS A STRONG STORM
PUSHES TWDS CENTRAL IL TUE EVENING. ONE BAND OF SHOWERS AND ISOLD
THUNDER WAS TRACKING SLOWLY NE ACRS THE AREA AT THE PRESENT TIME
WITH ADDL RAIN EXPECTED OVERNIGHT. LOW CIGS WILL PREVAIL THRU
TUE AFTN AS THE WARM FRONT WILL ONLY MAKE SLOW PROGRESS NORTHWARD
ACRS THE AREA. TOUGH CALL ON TIMING OF ADDL PRECIP DURING THE DAY
BUT WITH THE BOUNDARY SOUTH OF THE AREA...WOULDN'T BE SURPRISED TO
SEE THE MVFR/IFR CIGS HANG IN ACRS THE AREA LONGER THAN EXPECTED.

SURFACE LOW FCST TO BE JUST NORTHEAST OF ST. LOUIS BY 00Z AND THEN
TRACK ACRS CENTRAL IL THRU ABOUT 05Z. STRONG TO SEVERE STORMS WILL
IGNITE ALONG AND JUST AHEAD OF THE SURGING COLD FRONT AND WILL
AFFECT MOST OF THE TAF SITES BTWN 00Z AND 05Z. UNTIL WE GET A BETTER
HANDLE ON THE TIMING...WL HOLD ON TO VCTS FOR NOW...HOWEVER...IT
CONTINUES TO LOOK LIKE A SEVERE WEATHER OUTBREAK...INCLUDING LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL AFFECT AREAS JUST TO THE
EAST AND SOUTH OF THE SFC LOW AND ALONG THE WARM FRONT. AT THIS TIME
IT APPEAR...SPI...DEC AND CMI WILL SEE THE HIGHER POTENTIAL FOR
SEVERE STORMS TOMORROW EVENING. SFC WINDS WILL BE NORTHEAST TO EAST
OVERNIGHT AT 15 TO 20 KTS WITH OCCASIONAL GUSTS AROUND 25 KTS. WINDS
WILL START TO VEER MORE INTO THE SOUTHEAST LATE IN THE DAY AT SPI...
DEC AND CMI BEFORE SWITCHING INTO THE WEST AS THE COLD FRONT RACES
OFF TO OUR EAST BY 06Z.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 18, 3:39 PM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT MON APR 18 2011

ILZ027>031-036>038-040>043-047>051-191100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
339 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AN UPPER LEVEL DISTURBANCE INTERACTING WITH A STATIONARY FRONTAL
BOUNDARY WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA
TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A
FEW OF THE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING...BEFORE
A BRIEF LULL IN THE CONVECTION OCCURS BY AFTERNOON. AS AN AREA OF
LOW PRESSURE APPROACHES FROM THE WEST...THUNDERSTORMS WILL REDEVELOP
TUESDAY EVENING. SOME OF THE STORMS COULD BECOME SEVERE...ESPECIALLY
ALONG AND SOUTHEAST OF I-55. LARGE HAIL...DAMAGING WIND GUSTS...AND
A FEW TORNADOES WILL BE POSSIBLE.

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. A CONFERENCE
CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED TUESDAY MORNING AT
10 AM.

ILZ044>046-052>057-061>063-066>068-071>073-191100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
339 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AN UPPER LEVEL DISTURBANCE INTERACTING WITH A STATIONARY FRONTAL
BOUNDARY WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA
TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A
FEW OF THE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING...BEFORE
A BRIEF LULL IN THE CONVECTION OCCURS BY AFTERNOON. AS AN AREA OF
LOW PRESSURE APPROACHES FROM THE WEST...THUNDERSTORMS WILL REDEVELOP
TUESDAY EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH LARGE
HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES. IN ADDITION...HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. A CONFERENCE
CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED TUESDAY MORNING AT
1030 AM.

BARNES

In the hours before

Special weather statement, Apr 19, 5:00 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CDT TUE APR 19 2011

ILZ042-047>051-191130-
CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
500 AM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SANGAMON...SCOTT...
SOUTHEASTERN CASS...SOUTHERN MENARD AND SOUTHWESTERN LOGAN COUNTIES
UNTIL 630 AM CDT...

AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WINCHESTER...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ALSEY...
  WINCHESTER...
  EXETER...
  MANCHESTER...
  CHAPIN...
  WOODSON...

OTHER LOCATIONS AFFECTED
INCLUDE...GLASGOW...RIGGSTON...MERRITT...LYNNVILLE...LAKE
JACKSONVILLE... SOUTH JACKSONVILLE...NEW BERLIN...AND SHERMAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3982 9058 3984 9057 4006 8970 3987 8932
      3970 8952 3954 8955 3952 9002 3951 9052
      3952 9054 3980 9060
TIME...MOT...LOC 0959Z 247DEG 33KT 3959 9055

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 5:00 AM CDTSpecial Weather StatementILXMenard, Morgan, Sangamon, Scott90 min
Apr 19, 5:11 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott64 min
Apr 19, 8:05 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby40 min
Apr 19, 8:42 AM CDTSevere Thunderstorm WarningILXClay, Effingham27 min
Apr 19, 8:45 AM CDTSevere Thunderstorm WarningILXEffingham, Shelby45 min
Apr 19, 9:08 AM CDTSpecial Weather StatementILXJasper52 min
Apr 19, 9:20 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby40 min
Apr 19, 9:28 AM CDTAreal Flood AdvisoryILXColes, Cumberland, Effingham, Shelby4 hr
Apr 19, 9:48 AM CDTSpecial Weather StatementILXEdgar42 min
Apr 19, 9:53 AM CDTAreal Flood AdvisoryILXClark, Coles, Edgar3 hr
Apr 19, 12:55 PM CDTRiver Flood WarningILXFulton, Mason84 days
Apr 19, 12:55 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler86 days
Apr 19, 4:37 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler38 min
Apr 19, 4:53 PM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Apr 19, 5:40 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
Apr 19, 5:46 PM CDTSevere Thunderstorm WarningILXMorgan, Scott33 min
Apr 19, 5:47 PM CDTSpecial Weather StatementILXPeoria43 min
Apr 19, 5:54 PM CDTSpecial Weather StatementILXKnox, Stark51 min
Apr 19, 6:01 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Apr 19, 6:12 PM CDTTornado WarningILXChristian, Sangamon36 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria31 min
Apr 19, 6:22 PM CDTTornado WarningILXChristian25 min
Apr 19, 6:29 PM CDTTornado WarningILXChristian, Shelby46 min
Apr 19, 6:41 PM CDTSevere Thunderstorm WarningILXMacon32 min
Apr 19, 6:45 PM CDTTornado WarningILXChristian21 min
Apr 19, 6:52 PM CDTTornado WarningILXShelby38 min
Apr 19, 6:54 PM CDTTornado WarningILXMacon, Piatt36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.